Promosi Bulanan Kembali Lagi !! Diskaun sehingga 40% . Dapatkan di eCommerce Farmasi Ehsan dan Cawangan yang terpilih sahaja Beli Sekarang!

(000044) Gaviscon Double Action Tabs 250mg x 16s

RM 26.50
(000044) Gaviscon Double Action Tabs 250mg x 16s Ratings: 0 - 0 votes


Gaviscon Dual Action brings fast, soothing and long lasting relief from the pain and discomfort of heartburn (gastric reflux) and indigestion.


It works in two different ways:

1. More effective reduction of excess stomach acid to relieve discomfort.

2. Forms a protective layer over the stomach contents to soothe the burning pain in your chest


Active Ingredients:

Each tablet contains:

250mg sodium alginate,

106.5mg sodium bicarbonate

187.5mg calcium carbonate.

 Does not contain Aluminium, Sugar or Gluten.


Dosage:

Adults and children over 12 years - Take 4 tablets

Children 6-12 years - Take 2 tablets


Take as required after meals and before going to bed, up to 4 times a day or as directed. Chew tablets thoroughly before swallowing and follow with water if desired. Not recommended for children under 6 years.


Customer Reviews
0 / 5
Total 0 Ratings


Write a review

Your Cart

Your cart is currently empty.

Continue browsing here.